Advertisement

Groups whose images have a transitive normality relation

  • Derek J. S. Robinson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 319)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Gaschütz, Gruppen in denen das Normalteilersein transitiv ist. J. reine angew. Math. 198, 87–92(1957).MathSciNetGoogle Scholar
  2. [2]
    A. Mann, Regular p-groups, Israel J. Math. 10, 471–477(1971).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    M. F. Newman, On a class of metabelian groups. Proc. London Math. Soc. (3)10, 353–364(1960).MathSciNetGoogle Scholar
  4. [4]
    M. F. Newman, On a class of nilpotent groups. ibid.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    D.J.S. Robinson, Groups in which normality is a transitive relation. Proc. Cambridge Philos. Soc. 60, 21–38(1964).MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    P. M. Weichsel, Just-irregular p-groups, Israel J. Math. 10, 359–363(1971).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Verlag 1973

Authors and Affiliations

  • Derek J. S. Robinson

There are no affiliations available

Personalised recommendations